Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2005, Volume 196, Issue 3, Pages 447–463
DOI: https://doi.org/10.1070/SM2005v196n03ABEH000887
(Mi sm1279)
 

This article is cited in 6 scientific papers (total in 6 papers)

Topological groups with finite von Neumann algebras of type I

A. I. Shtern

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
References:
Abstract: A complete description of all topological groups admitting a separating system of continuous irreducible finite-dimensional unitary representations of uniformly bounded dimensions is obtained. A similar description is obtained for the formally more general class of all unitarily representable topological groups whose von Neumann algebra is a sum of homogeneous summands of finite and uniformly bounded degrees. Related results are obtained; in particular, a description is given of all locally bounded topological groups all of whose irreducible unitary representations are finite-dimensional.
Received: 28.02.2004
Bibliographic databases:
UDC: 512.546+517.987
MSC: Primary 22D12; Secondary 43A65, 47D03
Language: English
Original paper language: Russian
Citation: A. I. Shtern, “Topological groups with finite von Neumann algebras of type I”, Sb. Math., 196:3 (2005), 447–463
Citation in format AMSBIB
\Bibitem{Sht05}
\by A.~I.~Shtern
\paper Topological groups with finite von Neumann algebras of type~I
\jour Sb. Math.
\yr 2005
\vol 196
\issue 3
\pages 447--463
\mathnet{http://mi.mathnet.ru/eng/sm1279}
\crossref{https://doi.org/10.1070/SM2005v196n03ABEH000887}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2144279}
\zmath{https://zbmath.org/?q=an:1075.43006}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000230563300006}
\elib{https://elibrary.ru/item.asp?id=9135682}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22544439329}
Linking options:
  • https://www.mathnet.ru/eng/sm1279
  • https://doi.org/10.1070/SM2005v196n03ABEH000887
  • https://www.mathnet.ru/eng/sm/v196/i3/p143
  • This publication is cited in the following 6 articles:
    1. A. I. Shtern, “The structure of homomorphisms of connected locally compact groups into compact groups”, Izv. Math., 75:6 (2011), 1279–1304  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. I. Shtern, “Duality between compactness and discreteness beyond Pontryagin duality”, Proc. Steklov Inst. Math., 271 (2010), 212–227  mathnet  crossref  mathscinet  isi  elib
    3. Shtern A.I., “A criterion for a topological group to admit a continuous embedding in a locally compact group”, Russ. J. Math. Phys., 15:2 (2008), 297–300  crossref  mathscinet  zmath  isi  elib
    4. Shtern A.I., “Fourier-Stieltjes localization in neighborhoods of finite-dimensional irreducible representations of locally compact groups”, Russ. J. Math. Phys., 13:4 (2006), 458–465  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. A. I. Shtern, “Weak and strong continuity of representations of topologically pseudocomplete groups in locally convex spaces”, Sb. Math., 197:3 (2006), 453–473  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. I. Shtern, “Almost periodic functions and representations in locally convex spaces”, Russian Math. Surveys, 60:3 (2005), 489–557  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:635
    Russian version PDF:253
    English version PDF:32
    References:92
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025